# SDR DALA2016031702619

- Difficulty date: March 16, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 622
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING BARREL KEELBEAM BS 662 LONG 29LT CORRODED.  CORROSION DAMAGE ON UNDER WING KEELBEAM LONGERON 29LT, FITTING, FOUND OUT OF LIMITS.  REPAIRED  IAW SRM 51-41-05, DWG 5971090, REV AB AND REV AF.
